Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Upper vagina is itchy and getting sores on genital area and face. What is the treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
A month ago noticed itchy upper vagina w scabs they were worse at night assumed I had scabies got cream, did good cleaning they went away for four days and now the sores are all over, my genital area, arms and especially face, wht is this???
Posted Mon, 25 Nov 2013 in Skin Hair and Nails
Answered by Dr. Chakravarthy Mazumdar 15 minutes later
Brief Answer: Incomplete treatment Detailed Answer: Hi, It looks like you had an incomplete treatment of scabies earlier. You should have continued for a week. Do you have fluid filled sores that itch? They are significant in scabies, else we should consider other possibilities as well. Scabies can recur easily after incomplete therapy and this time it has to be extended treatment. At this juncture instead of doing a trial I suggest to XXXXXXX the local primary care doctor and complete the treatment. If it confirms scabies you need isolation and very good hygiene. Thank you.
Above answer was peer-reviewed by
Follow-up: Upper vagina is itchy and getting sores on genital area and face. What is the treatment? 14 minutes later
They no longer itch and they r one my face and when I pick them off due to unappealing not itching they bleed
Answered by Dr. Chakravarthy Mazumdar 3 hours later
Brief Answer: scabies do not bleed Detailed Answer: Hi Scabies does not bleed and uncommon on face. I suggest to upload picture taken under sunlight . These may not be scabies as they invariably itch .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor